# SDR GLBA20110303F

- Difficulty date: March 3, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,106 hours, 43,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 273.25 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, MX FOUND THE FUSELAGE FRAME CRACKED AT FS 273.25 & STR 2R, CRACKS ON INBD & OTBD SIDE OF STRINGER CUTOUT, .7", .8" & .6" IN LENGTH.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-008. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
